# SDR AALA201609259003

- Difficulty date: September 24, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 53,161 hours, 22,753 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 18 ABC LEFT SIDE EMERGENCY LIGHTING INOPERATIVE.  FOUND CONNECTOR DISCONNECTED.  CONNECTED TO EMERGENCY LIGHT AND ACCOMPLISHED A SATISFACTORY OPS CHECK.
